Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking Pantoprazole and Metronidazole. Having headaches, tiredness, nausea. Side effect?

Symptoms continuous headaches, constantly tired, bit of nausea every now and then, find it hard to be standing for too long, feel ligh headed, find it hard to concentrate. Currently taking Escitalopram 20 mg 1 per day and Pantoprazole 1 x per day 40mg, have also been on a 7 day course of Metronidazole 400mg. Generally felt unwell for quite some time.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum , From you question you are sick from quite some time. The symptoms you are explaining are after starting of these medicines or before that. If it is after starting the drugs metronidazole have the gastric irritation property and due to that one will have vomiting sensation, giddiness, etc.

If it is before starting the usage of drugs it might be due to some disease,either psychological or gastritis, or some thing else, I advise you to consult a physisian for diagnosis and treatment.

Besides i advise you some diet recommendations as avoid taking spices, chillies, junk foods, and oily foods.

Wishing for a quick recovery and thanks for calling.
Answered: Fri, 15 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor